# SDR ASAA2017121122856

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 37,003 hours, 11,393 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP GROUNDED - YES. PERFORMED SATCOM LOCK-UP QRH PROCEDURE. PROCEDURE WAS SUCCESSFULLY DONE. REF FLIGHT OPERATIONS MANUAL PG. 8 SECTION 10.400.
